I am in day 9 of withdrawal from 30 mg of Cymbalta. I only took it for 10 days Quit because of horrible side effects I thought I was thru the worst of the withdrawal since most of the symptoms had lifted But last night I awoke at 4am with all of them in full force. Has anyone have this happen? Please tell me again these do go away for real! Thanks
Without a dought Campbel It really does not matter how long you have been on this you are going to have to work through these side effects of withdrawal sometimes you think they are gone like you did and bang they are back.It take time Just remember everyday is that much closer for this getting out of your system but they well go away,There is not a exact time we are all different but they well go away.Keep the chin up. and know you well be better soon...
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2012 • 4 answers
Posted 9 Dec 2014 • 2 answers
Posted 25 Dec 2015 • 4 answers
Posted 28 Mar 2016 • 1 answer
Posted 11 Sep 2017 • 3 answers